# SDR WAIA2012FA0000030

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: General aviation
- Aircraft: N40FC
- Make and model: Cessna 650
- Aircraft serial: 6500143
- Aircraft time: 7,196 hours, 6,227 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Current Limiter
- Condition: Failed
- Location: Te Flaps System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SELECTED "FLAPS UP", FLAPS RETRACTED AS INDICATED.  NOTICED "FLAP INOP" ANNUNCIATOR ILLUMINATED.  FOLLOWED CHECKLIST TO RESET FLAP SYS BUT COULD NOT RESET THE FLAPS. RETURNED AND PERFORMED A ZERO FLAP LANDING.   MX  INSPECTED FLAP CONTROLLER BITE INDICATIONS, CONTROLLER INDICATED BITE NR 5.  IAW THE MM, MAIN J-BOX WAS OPENED AND FOUND THE FL23 CURRENT LIMITER TO BE BLOWN.  INSTALLED A NEW CURRENT LIMITER AND PERFORMED OPS CHECK OF THE FLAP SYS.   OPS CHECKED GOOD, ACFT WAS RELEASED BACK TO SERVICE.
